# SDR UPS00832133

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LOWER AFT CARGO BAY GILLINER SUPPORT & CARGO TRACK  CORRODED AT BS 1000 - 1140.   REMOVED CORRODED CARGO TRACK,  DRILLED & COUNTERSUNK NEW CARGO TRACK AND INSTALLED IAW DC8 SRM 51-3-2, 51-1-22 & 51-3-0.
